Too anxious....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 11/30/2006 8:53 AM (GMT -7)   
Hi I recently finished another contract and now I am feeling very anxious about everything? I don't know why, if it is the weather that is doing it as I  used to have depression before. I went to the doctor and was given medication Paxil 10 mg, and it doesn't seem to be much help though!
 
I don't know what else to do, right now, as I am feeling so overwhelmed with everything in life!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/30/2006 8:59 AM (GMT -7)   
Hi there
it will take time for that med to kick in as far as I know and perhaps you could ask for something fast acting short term til it does to get you thru this
I am so sorry you are feeling like this and it is quite possible that the weather is playing a part in this as well
Please try the doc and try some other things to help cope as well like CBT......Relaxation Techniques .....and other things to help you get some relief
Also that is a low dosage of paxil
Talk to your doc and keep us posted
Take care
Lyn


    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 

Post Edited (Howlyncat) : 12/2/2006 5:02:53 AM (GMT-7)


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 11/30/2006 9:21 AM (GMT -7)   
Thank you for your reply Howlyncat.
 
So as you say this is a old med, do you know what are new ones that are available? I find this doctor does not like to prescribe medication. Even when I went and said that I was suffering of these thoughts, anxiety etc... yet the doctor didn't want to give medication and I had to insist. I have an appointment next week, then I am going to say that this is not working so much for me. Sometimes I don't feel the doctor is really working for me... I told my family doctor but its not easy to find another doctor right now.
I feel helpless in this situation...

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 11/30/2006 9:28 AM (GMT -7)   
Hi there is Effexor,and Lexapro .....Prozac which are all ssri's and I hear great things about it( Effexor and Lexapro) from ppl on forum .........
Short term fast acting meds include diazapam, lorazapam, Klonopin as well as clonazapam
Ask your family doc for his help tell him you feel very slighted and that the other doc is not having your best interests at heart
THIS is a real disorder and doctors need to treat it as such......
I am so sorry you have problems with your doc
please let us know
Also you could do a thread about SSRI'S and what the better ones are in ppls opinions
Good luck hun and let us know
Lyn


    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 

Post Edited (Howlyncat) : 11/30/2006 9:34:23 AM (GMT-7)


GFK
Regular Member


Date Joined Jun 2006
Total Posts : 275
   Posted 11/30/2006 6:27 PM (GMT -7)   
Paxil will take approx 4 weeks to fully kick in. If you do not feel better, your dose should pobably be increased. Just because Paxil is an older med, doesnt meanit isnt good anymore. I've been on it for 10 years (started at 30-40 mg for couple years, down to 20 for a couple and have leveled out at 10 for the last 4 years). But if you are definitely not happy with it, there are other choices out there. Not every med works the same (or at all) for everyone. Unfortunately, its a matter of trial and error.

Best of luck,
Karen

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 12/1/2006 3:32 PM (GMT -7)   
Thanks everyone and lyn. I appreciate your feedback. I will see my doc next week. Then I will see how it goes and let you know.
 
 

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/2/2006 5:02 AM (GMT -7)   
Sorry I meant nothing against paxil and I did edit the post
I too am human and this early on morning no counting the number of errors I make lol
I am glad paxil works for you
Take care and sorry I keep missing the IM
lyn


    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 12/2/2006 10:18 AM (GMT -7)   

Hi Lyn,

Oh no, i didn't misunderstand anything. I appreciate your feedback. Paxil is not working that well for me. And the 10 mg is not enough. I will see the doctor and see how I could possibly change it or increase the strength.

I do have a problem. Sometimes when I have to explain something, (to anyone), I find it hard. It is very difficult for me to get the doctor to listen!!!! Because this doctor doesn't like to give medication.... but I need it. Right now I am too anxious and unable to get about my everyday life. And making this dr. realize that is going to be something that I am not looking forward to! Unfortunately, there is no way I can find another Dr. now! As there are no one else available! 


spacey
New Member


Date Joined Dec 2006
Total Posts : 7
   Posted 12/2/2006 7:06 PM (GMT -7)   
HI I a new too. For about two months I thought I was sick, dieing...sweats, heart pain, jittery, light headed, I had no anxiety it would come out of no where....watching t.v....I went to the emergency room eight times, they made me sicker. Now my doctor said its anxiety or panick attacks. I also have lupus. Did anyone else start out this way. They upped my thyroid, then I had a fib. Now on heart medication until thryoid goes down. ugh sad

Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 12/5/2006 8:50 AM (GMT -7)   
Hi everyone,
 
I went to see my Doctor. But Paxil wasn't changed. I still have headaches and I don't feel that medication working for me. But the Dr. keeps saying that I should be positive! How can I be positive when I am in pain. But I don't want to end up fighting with her!
 
I don't know what to do with this situation!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/5/2006 9:15 AM (GMT -7)   
Doesnt seem like you are getting anywhere with that doc of yours
I seriously would be telling this doc that you are hurting and NEED help now to get functioning
I know they are hard to talk to sometimes and can be quite set in their ways but you are the patient and need to have sommething NOW to help you get thru each day
Holidays are right here and we all know what they can do to us that suffer with this DD so please ask to talk to her again and stress your points write them down if need be .........
Please let us know how you make out

Lyn


    Contribute today to support Healing Well Forums...Donate @
 
 One thing I know for sure is we have each other and in times of need no one could be better off IMO
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
        Lyn
 

Post Edited (Howlyncat) : 12/5/2006 9:19:49 AM (GMT-7)


Sad & Angry
Regular Member


Date Joined Dec 2005
Total Posts : 211
   Posted 12/5/2006 4:17 PM (GMT -7)   
Hi Lyn,
 
I called her back and told her that I am in pain and that I want to change the medication. So, phew, that went without much trouble and now its changed to Effexor. I will see how it goes once I start taking them. Hope that would agree.
 
I am in too much of pain......
 
Thank you Lyn, for your feedback. I appreciate it.
 
 

spacey
New Member


Date Joined Dec 2006
Total Posts : 7
   Posted 12/5/2006 4:52 PM (GMT -7)   
HI still havent slept yet, they want me to take a pill call restarol for a week to get out of this non sleep slump. Has anyone heard of it. I get so nervous with  pills............
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 5:22 PM (GMT -7)
There are a total of 2,736,121 posts in 301,354 threads.
View Active Threads


Who's Online
This forum has 151451 registered members. Please welcome our newest member, YoEve.
252 Guest(s), 9 Registered Member(s) are currently online.  Details
momto2boys, YoEve, robby vieira, rocckyd, LG13, nostress, Kitkate, sam12, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer